# SDR SWAA2022081842890

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 61,165 hours, 36,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDOW LIGHT AT EMERGENCY EXIT INOP. / [01] R&R PASSENGER CABIN LH WINDOW LIGHT ASSY. AT EMERGENCY EXIT IAW AMM 33-21-00.
